# SDR C2XA96CL008

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 7,002 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT NR 3286 - CREW REPORTED THAT ON APPROACH WHEN THE FLAPS WERE SELECTED TO 25 DEGREES FROM 15 DEGREES, THE LEFT AND RIGHT OUTBOARD FLAPS STAYED AT 15 DEGREES AND THE NACELLE AND INBOARD FLAPS WENT TO 25 DEGREES WITHOUT A WARNING INDICATION ON THE MAP OR OVERHEAD PANELS.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FLAP CONTROL UNIT, IAW EMB-120 MM 27-50-06.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
